# SDR ASOA2015011512055

- Difficulty date: December 24, 2014
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 14,962 hours, 10,343 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SILL ANGLE HAS CORROSION AT SERVICE DOOR ENTRANCE.  LOWER SILL ANGLE CORROSION IS BEYOND ALLOWABLE LIMITS IAW SRM 53-21-33-101-002-A01.  R & R LOWER SILL ANGLE ON SERVICE DOOR IAW SRM 51-42-06-001-001-A01 AND DWG SH670-31986.
